MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM-H PROXIMAL COATING STD STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.172
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 april 2018; lot 177116: (b)(4) items manufactured and released on 23 january 2018.Expiration date: 2023-01-14; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 06 april 2018 by medical affairs: partial hip revision surgery (stem and head) occurred few weeks after primary cementless total hip arthroplasty in a (b)(6) year-old woman.Femoral stem subsided in the early postoperative weeks.Possible reasons of this event could be patient conditions and bone quality but also a slightly undersized stem may have contributed; however, the one projection available does not allow full evaluation of stem fit.The reason of this failure cannot be determined.
 
Event or Problem Description
The patient came in complaining of pain 9 days after the primary.The surgeon determined that the stem had subsided and revised the stem and head.The surgery was completed successfully.

Brand Name
AMISTEM-H PROXIMAL COATING STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7402526
Report Number3005180920-2018-00208
Device Sequence Number19010051
Product Code LZO
UDI-Device Identifier07630030804373
UDI-Public07630030804373
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2023
Device Catalogue Number01.18.172
Device Lot Number177116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR